Alert archive / Kentucky / Tornado Warnings in 2008

Tornado Warning 15, NWS Jackson, KY

March 19, 2008Harlan County, Kentucky

NWS Jackson, KY issued this tornado warning at Mar 19, 2008, 6:11 PM EDT for Harlan County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2008, 6:11 PM EDT (22:11 UTC)
Expired
Mar 19, 2008, 6:31 PM EDT
In force
20 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

County Harlan County, KY

The radar

The Knoxville radar (KMRX), 74 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 3:03 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KJKL 192211
TORJKL
KYC095-192300-
/O.NEW.KJKL.TO.W.0015.080319T2211Z-080319T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
611 PM EDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN HARLAN COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 700 PM EDT

* AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR COLDIRON...
  OR 8 MILES WEST OF HARLAN...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EVARTS...
  GEORGETOWN...
  HARLAN...
  LOYALL...
  SOUTH WALLINS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING  
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3672 8350 3689 8349 3693 8285 3690 8286
      3685 8294 3685 8306 3682 8310 3676 8312
      3674 8315 3671 8330
TIME...MOT...LOC 2211Z 270DEG 32KT 3681 8341

$$

WJM
1 follow-up statement
000 
WWUS53 KJKL 192231
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
630 PM EDT WED MAR 19 2008

KYC095-192240-
/O.CAN.KJKL.TO.W.0015.000000T0000Z-080319T2300Z/
HARLAN KY-
630 PM EDT WED MAR 19 2008

...THE TORNADO WARNING FOR SOUTHERN HARLAN COUNTY IS CANCELLED...

HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BELL... 
HARLAN...LESLIE...SOUTHERN LETCHER...AND SOUTHEASTERN PERRY COUNTIES 
IN SOUTHEAST KENTUCKY UNTIL 700 PM EDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3672 8350 3689 8349 3693 8285 3690 8286
      3685 8294 3685 8306 3682 8310 3676 8312
      3674 8315 3671 8330
TIME...MOT...LOC 2230Z 270DEG 32KT 3681 8320

$$
GV

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Mar 19, 3:59 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Mar 19, 3:59 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
359 PM EDT WED MAR 19 2008

.SHORT TERM.../TONIGHT THROUGH THURSDAY/...UPDATED

CURRENT SURFACE ANALYSIS SHOWS A STRONG COLD FRONT ENTERING THE
WESTERN PORTION OF THE CWA WITH TEMPERATURES IN THE 70S AHEAD OF THE
COLD FRONT AND IN THE MID 40S BEHIND THE FRONT. THE UNSTABLE AIR
AHEAD OF THE FRONT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT.
STRONG LOW LEVEL SPEED SHEAR AND ANY BOUNDARIES ENHANCING
DIRECTIONAL SHEAR WILL PROVIDE THE POTENTIAL FOR SOME LOW LEVEL
ROTATION AND POSSIBLY A TORNADO OR TWO. THE SPC HAS ISSUED A TORNADO
WATCH FOR MOST AREAS SOUTH OF THE MOUNTAIN PARKWAY THROUGH 9 PM AS A
RESULT. HAVE CANCELLED THE WIND ADVISORY AS THE THREAT FOR
NON-CONVECTIVE WINDS HAS DIMINISHED. WILL KEEP MENTIONING A
CONTINUED THREAT FOR WINDS WITH ANY THUNDERSTORM THAT DEVELOPS.
FLOODING CONCERNS WILL ALSO BE AN ISSUE THIS EVENING IF ANY STRONG
SHOWERS ARE ABLE TO FALL OVER ALREADY SATURATED SOILS. AS OF NOW...
THE GREATEST AREA OF CONCERN WILL BE IN AREAS NORTH OF THE MOUNTAIN
PARKWAY.

SHIFTING THE FOCUS TO TONIGHT...EXPECT PRECIPITATION CHANCES TO
DIMINISH AFTER MIDNIGHT FROM WEST TO EAST AND STRONG NORTHWEST WINDS
TO KICK IN BEHIND THE FRONT. GUSTS UP TO 30 MPH WILL BE POSSIBLE
ONCE AGAIN...BEFORE SUBSIDING AROUND DAWN TOMORROW. POST FRONTAL
STRATUS SHOULD HANG AROUND UNTIL DAWN AS WELL BEFORE WE EAST
KENTUCKY STARTS TO CLEAR OUT.

THERE IS A VERY SMALL CHANCE THAT FREEZING SURFACE TEMPERATURES WILL
BE ABLE TO GET INTO THE AREA BEFORE THE LINGERING MOISTURE EXITS THE
AREA THIS EVENING. HAVE NOT INCLUDED ANY CHANCES FOR SNOW IN THE
ZONES...HOWEVER HIGHER ELEVATIONS AND COUNTIES NORTH OF INTERSTATE
64 WILL HAVE TO BE MONITORED TO SEE IF ANY FLURRIES COULD FALL.

AFTER A COOL START TO THE MORNING...TEMPERATURES WILL MODERATE UNDER
CLEARING SKIES...WENT A FEW DEGREES BELOW GUIDANCE FOR THE HIGH
TEMPERATURES TOMORROW.

.LONG TERM.../THURSDAY NIGHT THROUGH WEDNESDAY/...UPDATED

THE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH MONDAY NIGHT AND THEN
BEGIN TO DIVERGE SOME. BOTH THE GFS AND ECMWF WILL BE DEVELOPING A
SHORT WAVE JUST WEST OF THE GREAT LAKES AND THEN WILL DEEPEN IT AS IT
MOVES SOUTH AND THEN FINALLY EAST. BY SUNDAY NIGHT...THERE WILL BE A
FAIRLY STRONG SHORT WAVE EXTENDING FROM LAKE MICHIGAN THROUGH
SOUTHWEST MO. THIS GFS HAS MOVED TOWARD THE ECMWF SOLUTION OVER THE
LAST 24 HOURS...SO HAVE GREATER CONFIDENCE IN THE ECMWF. IN GENERAL...
CONFIDENCE IS PRETTY LOW...DUE TO RUN TO RUN INCONSISTENCIES IN THE
TIMING OF THE SHORT WAVES. THIS TYPE OF PATTERN WILL BE MORE LIKE A
WINTER CLIPPER TYPE OF SYSTEM IN THAT IT WILL BE SOMEWHAT LIMITED AND
MOISTURE. IN GENERAL...THIS SHOULD PRODUCE MORE STRATIFORM TYPE OF
PRECIPITATION WHICH SHOULD BE PRETTY LIGHT, FOR TEMPERATURES...WENT
WITH A BLEND OF HPC GUIDANCE AND GFS MOS.

&&

.AVIATION.../18Z TO 18Z/

MOSTLY MVFR CONDITIONS FOR VIS/CIG ACROSS THE TAF SITES THROUGH THE
FIRST HALF OF THE FORECAST PERIOD AS A STRONG STORM SYSTEM MOVES
THROUGH THE AREA. TAF SITES MAY HAVE BRIEF PERIODS OF VFR THIS
AFTERNOON AS DRY SLOT WORKS ITS WAY INTO THE AREA...HOWEVER
PREDOMINANT MVFR WILL BE THE RULE. GUSTY WINDS AND HEAVY RAIN WITH A
FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...EVEN AFTER
FRONTAL PASSAGE FROM 2 TO 4 PM. GUSTY NW WINDS UP TO 30 MPH WILL
FOLLOW IN THE WAKE OF THE FRONT...BEFORE SUBSIDING EARLY ON THURSDAY.
HAVE CONTINUED TO LEAVE THUNDER IN THE TAFS UNTIL THIS EVENING. ONCE
PRECIPITATION STARTS TO WIND DOWN THIS EVENING...EXPECT POST FRONTAL
STRATUS TO HANG IN UNTIL AROUND SUNRISE ON THURSDAY AROUND 2K FEET.
WILL GO WITH ALL VFR CONDITIONS AFTER 8 AM ON THURSDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SCHOETTMER
LONG TERM...JJ
AVIATION...SCHOETTMER
Hazardous weather outlook, Mar 19, 4:32 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
432 PM EDT WED MAR 19 2008

KYZ058-068-069-079-080-083>088-107>120-202345-
ESTILL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-
PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...IRVINE...MOUNT VERNON...MCKEE...SOMERSET...
LONDON...MONTICELLO...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
432 PM EDT WED MAR 19 2008

...TORNADO WATCH 135 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS WITH GUSTY WINDS TO 70 MPH...LARGE HAIL...AND
POSSIBLY A TORNADO WILL AFFECT EASTERN KENTUCKY THIS AFTERNOON AND
TONIGHT. ALONG WITH THE THUNDERSTORMS...DANGEROUS LIGHTNING AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. HIGH WATER IN LOW WATER
CROSSINGS AND DITCHES COULD BECOME AN ISSUE AS HEAVY PRECIPITATION
FALLS ON ALREADY SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW SHOWERS WILL BE POSSIBLE ON SUNDAY NIGHT. NO ACCUMULATION IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...LARGE
HAIL...TORNADOES AND HEAVY RAINFALL IN EXCESS OF ONE INCH.

KYZ044-050>052-059-060-104-106-202345-
FLEMING-MONTGOMERY-BATH-ROWAN-POWELL-MENIFEE-ELLIOTT-MORGAN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...STANTON...FRENCHBURG...SANDY HOOK...
WEST LIBERTY
432 PM EDT WED MAR 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS A STRONG
LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. LOCALLY HEAVY RAINFALL...
ALONG WITH GUSTY WINDS IN EXCESS 45 MPH COULD OCCUR WITH THE
STRONGEST STORMS. LOCALLY HEAVY RAINFALL WILL OCCUR ON ALREADY
SATURATED SOILS WHICH COULD CREATE SOME LOCAL HIGH WATER PROBLEMS
WITH LOW WATER CROSSINGS AND DITCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW SHOWERS WILL BE POSSIBLE ON SUNDAY NIGHT AND EARLY MONDAY. NO
SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL IN EXCESS OF ONE INCH TO
THE NATIONAL WEATHER SERVICE OFFICE IN JACKSON.

SCHOETTMER/JJ

In the hours before

Special weather statement, Mar 19, 4:02 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
402 PM EDT WED MAR 19 2008

KYZ058-108-111-192100-
ESTILL-WOLFE-LEE-
402 PM EDT WED MAR 19 2008

...A LINE OF STRONG THUNDERSTORMS TO AFFECT WOLFE...SOUTHEASTERN
ESTILL AND NORTHERN LEE COUNTIES THROUGH 500 PM EDT WEDNESDAY
AFTERNOON...

AT 402 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KOOMER RIDGE CAMPGROUND TO CRYSTAL TO 9 MILES
SOUTHWEST OF LEIGHTON...MOVING NORTHEAST AT 30 MPH.

THE STORMS WILL BE NEAR KOOMER RIDGE CAMPGROUND AROUND 410 PM EDT...
LEECO AROUND 415 PM EDT...WILLOW SHOALS AROUND 420 PM EDT...ZOE
AROUND 425 PM EDT...AND CALABOOSE AROUND 430 PM EDT.

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

WJM
Special weather statement, Mar 19, 4:06 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
406 PM EDT WED MAR 19 2008

KYZ050>052-059-060-104-106-192100-
ROWAN-BATH-ELLIOTT-MONTGOMERY-MENIFEE-POWELL-MORGAN-
406 PM EDT WED MAR 19 2008

...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT ROWAN...SOUTHEASTERN
BATH...ELLIOTT...SOUTHEASTERN MONTGOMERY...MORGAN...MENIFEE AND
POWELL COUNTIES THROUGH 500 PM EDT WEDNESDAY AFTERNOON...

AT 406 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM DAN TO BOWEN TO 10 MILES SOUTHWEST OF SPOUT
SPRINGS...MOVING NORTHEAST AT 35 MPH.

THE STORMS WILL BE NEAR LITTLE SANDY AROUND 415 PM EDT...NEWFOUNDLAND
AROUND 420 PM EDT...BRUIN AROUND 425 PM EDT...YOUNG SPRINGS AROUND
430 PM EDT...AND ZILPO AROUND 435 PM EDT.

RESIDENTS CAN EXPECT UP TO ONE INCH OF RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

WJM
Local storm report, Mar 19, 4:10 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
410 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     SOMERSET                37.08N 84.61W
03/19/2008                   PULASKI            KY   PUBLIC

            DAMAGE AT THE SOMERSET MALL WITH TREES BLOWN DOWN, GLASS
            BLOWN OUT OF WINDOWS, SIGNS BLOWN OVER. REPORT BY PUBLIC
            AND RELAYED BY TV STATION.

&&

BTERRIZZ
Local storm report, Mar 19, 5:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
530 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     6 N MANCHESTER          37.24N 83.77W
03/19/2008                   CLAY               KY   COUNTY OFFICIAL

            TREE DOWN ON HIGHWAY 11.

&&

JJ
Local storm report, Mar 19, 5:33 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
533 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     IDA MAY                 37.52N 83.77W
03/19/2008  E60.00 MPH       LEE                KY   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 60 TO 65 MPH

&&

GREIF
Local storm report, Mar 19, 5:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
544 PM EDT WED MAR 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND DMG     SOMERSET                37.08N 84.61W
03/19/2008                   PULASKI            KY   LAW ENFORCEMENT

            PULASKI COUNTY DISPATCH REPORTED A TREE ON TOP OF A
            TRAILER...ALONG WITH TREES DOWN AND DAMGE TO FENCES JUST
            NORTH OF HIGHWAY 914 IN BETWEEN SLATE BRANCH ROAD AND THE
            EAST END OF PARKERS MILL ROAD.

&&

SCHOETTMER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:45 PM EDTWind AdvisoryJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more17 hr
Mar 19, 4:11 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Jackson, Knox, Laurel, McCreary and 1 more34 min
Mar 19, 4:26 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Estill, Jackson, Lee, Owsley and 2 more34 min
Mar 19, 4:42 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel, Leslie, McCreary, Whitley33 min
Mar 19, 4:50 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Menifee, Morgan, Wolfe40 min
Mar 19, 4:57 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Floyd, Knott, Leslie, Magoffin and 3 more48 min
Mar 19, 5:08 PM EDTTornado WarningJKLBreathitt, Perry37 min
Mar 19, 5:13 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Leslie, Letcher and 2 more47 min
Mar 19, 5:27 PM EDTSevere Thunderstorm WarningJKLJohnson, Martin33 min
Mar 19, 5:45 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Letcher, Magoffin, Perry, Pike60 min
Mar 19, 5:56 PM EDTSevere Thunderstorm WarningJKLBell, Harlan, Leslie, Letcher, Perry64 min
Mar 19, 5:59 PM EDTSevere Thunderstorm WarningJKLMartin31 min
Mar 19, 7:35 PM EDTRiver Flood AdvisoryJKLRowan4 hr

Nearby

Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.